# SDR VNAA2025102211103

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 22,135 hours, 19,672 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING, AILERON, HINGE NO. 2 GOUGE DAMAGE. / VERIFIED PERM REPAIR OF THE RH AILERON HINGE FITTING NO. 2 IAW EA 57-2025-0824-A. DETAILS ON FILE FORM 337 COMPLETED. NO FURTHER DEFECTS NOTED AT THIS TIME.
